Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The isomorphic question for division rings of group rings

Authors: D. R. Farkas, A. H. Schofield, R. L. Snider and J. T. Stafford
Journal: Proc. Amer. Math. Soc. 85 (1982), 327-330
MSC: Primary 16A27; Secondary 20C07, 20F18
MathSciNet review: 656094
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The division ring of fractions of the group ring of a torsion free finitely generated nilpotent group determines the group up to isomorphism.

References [Enhancements On Off] (What's this?)

  • [1] I. M. Gel'fand and A. A. Kirillov, Sur les corps liés aux algébres enveloppantes des algébres de Lie, Inst. Hautes Études Sei. Publ. Math. 31 (1966), 5-19. MR 0207918 (34:7731)
  • [2] P. Hall, Finiteness conditions for soluble groups, Proc. London Math. Soc. (3) 4 (1954), 419-436. MR 0072873 (17:344c)
  • [3] D. Hilbert, Grundlagen der Geometrie, 7th ed., Leipzig, 1930.
  • [4] R. Hirshon, Some cancellation theorems with applications to nilpotent groups, J. Austral. Math. Soc. Ser. A 23 (1977), 147-165. MR 0447410 (56:5722)
  • [5] B. H. Neumann, On ordered division rings, Trans. Amer. Math. Soc. 66 (1949), 202-252. MR 0032593 (11:311f)
  • [6] D. S. Passman, The algebraic structure of group rings, Wiley-Interscience, New York, 1977. MR 470211 (81d:16001)
  • [7] J. T. Stafford, Dimensions of division rings (to appear). MR 710243 (85d:16001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27, 20C07, 20F18

Retrieve articles in all journals with MSC: 16A27, 20C07, 20F18

Additional Information

Keywords: Division ring, nilpotent group, group ring
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society